International Journal of Physics
ISSN (Print): 2333-4568 ISSN (Online): 2333-4576 Website: http://www.sciepub.com/journal/ijp Editor-in-chief: B.D. Indu
Open Access
Journal Browser
Go
International Journal of Physics. 2018, 6(5), 166-173
DOI: 10.12691/ijp-6-5-5
Open AccessArticle

Bifurcation and Stability Analysis of Pulsating Solitons

A. Kamagaté1, 2, , S. Chouli3 and P. C. Bakala2, 4

1Ecole Supérieure Africaine des Technologies d’Information et Communication, Abidjan, Côte d’Ivoire

2Agence Nationale de la Recherche, Paris, France

3Faculté des sciences, Université M’Hamed Bougara de Boumerdes, Alger, Algérie

4Université Paris Diderot, Paris, Francetry

Pub. Date: December 04, 2018

Cite this paper:
A. Kamagaté, S. Chouli and P. C. Bakala. Bifurcation and Stability Analysis of Pulsating Solitons. International Journal of Physics. 2018; 6(5):166-173. doi: 10.12691/ijp-6-5-5

Abstract

Pulsating soliton solutions bifurcation analysis of the two-dimensional (2D) Complex Swift-Hohenberg equation (CSHE) is presented. The approach is based on a reduction from an infinite-dimensional dynamical dissipative system to a finite-dimensional model. Thanks to the collective variable approach, we investigated the influence of the nonlinear gain and the saturation of the Kerr nonlinearity on the pulsations of the solitons. Research has shown that the transformation between pulsating soliton and fronts can be realized through a series of period-doubling bifurcations. The complete bifurcation diagrams of the total energy have been obtained for a definite range of the nonlinear gain and the saturation of the Kerr nonlinearity values. The detailed analysis reveals that when the saturation of the Kerr nonlinearity increases one-period pulsating solution bifurcates to double-period pulsations. While the increase of the nonlinear gain leads the double-period pulsations to return into one-period pulsation before transforming into a stationary pulsating solitons.

Keywords:
pulsating solution dissipative soliton bifurcation diagram spectral filtering complex Swift-Hohenberg equation

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Akhmediev, N. and Ankiewicz, Disipative Solitons, Springer, Berlin, 2005.
 
[2]  Kamagaté, A., Grelu, Ph., Tchofo-Dinda, P., Soto-Crespo, J.M., Akhmediev, N., “Stationary and pulsating dissipative light bullets from a collective variable approach,” Phys. Rev. E, 79, 026609, 2009.
 
[3]  Akhmediev, N., Soto-Crespo, J. M. and Town, G. “Pulsating solitons, chaotic solitons, period doubling, and pulse coexistence in mode-locked lasers: Complex Ginzburg-Landau equation approach,” Phys. Rev. E, 63, 056602. April 2001.
 
[4]  Soto-Crespo, J. M., Akhmediev, N. and Ankiewicz A. “Pulsating, Creeping, and Erupting Solitons in Dissipative Systems,” Phys. Rev. Lett. 85, 2937. October 2000.
 
[5]  Brusch, L., Torcini, A., Van Hecke, M., Zimmermannf, M. G. and Bär, M. “Modulated amplitude waves and defect formation in the one-dimensional complex Ginzburg–Landau equation” Physica D, 160, 127-148, 2001.
 
[6]  Aranson, I. S. and Kramer, L. “The world of the complex Ginzburg-Landau equation”, Rev. Mod. Phys. 74, 99. February 2002.
 
[7]  Soto-Crespo, J. M., Akhmediev, N. N., Afanasjev, V. V. and Wabnitz, S. “Pulse solutions of the cubic-quintic complex Ginzburg-Landau equation in the case of normal dispersion,” Phys. Rev. E 55, 4783. April 1997.
 
[8]  Tsoy, E. N., Ankiewicz, A. and Akhmediev, N. “Dynamical models for dissipative localized waves of the complex Ginzburg-Landau equation,” Phys. Rev. E 73, 036621. March 2006.
 
[9]  Konaté, A., Soro, E., Asseu, O., Kamagaté, A. and Yoboué, P. “Efficient Approach for 3D Stationary Optical Solitons in Dissipative Systems,” Journal of Applied Mathematics and Physics, 3, 1239-1248. October 2015.
 
[10]  Deissler R. J. and Brand H. R. “Periodic, quasiperiodic, and chaotic localized solutions of the quintic complex Ginzburg-Landau equation,” Phys. Rev. Lett. 72, 478. January 1994.
 
[11]  Asseu, O., Diby, A., Yoboué, P. and Kamagaté, A. “Spatio-Temporal Pulsating Dissipative Solitons through Collective Variable Methods,” Journal of Applied Mathematics and Physics, 4, 1032-1041. June 2016.
 
[12]  Soto-Crespo, J. M., Grapinet, M., Grelu Ph. and Akhmediev, N. “Bifurcations and multiple-period soliton pulsations in a passively mode-locked fiber laser,” Phys. Rev. E, 70, 066612. December 2004.
 
[13]  Ippen, E. P. “Principles of passive mode locking,” Appl. Phys. B 58, 159-170. March 1994.
 
[14]  Grelu Ph. and Akhmediev, N. “Dissipative solitons for mode-locked lasers,” Nat. Photonics 6, 84-92. February 2012.
 
[15]  Kalashnikov, V. L., Podivilov, E., Chernykh, A., Naumov, S., Fernandez, A., Graf, R. and A. Apolonski, “Approaching the microjoule frontier with femtosecond laser oscillators: theory and comparison with experiment,” New J. Phys. 7, 217. 2005.
 
[16]  Bakonyi, Z., Michaelis, D., Peschel, U., Onishchukov, G. and Lederer, F. “Dissipative solitons and their critical slowing down near a supercritical bifurcation,” J. Opt. Soc. Am. B, 19, 487-491. 2002.
 
[17]  Ultanir, E. A., Stegeman, G. I., Michaelis, D., Lange, C. H. and Lederer, F., “Stable dissipative solitons in semiconductor optical amplifiers,” Phys. Rev. Lett. 90, 253903. 2003.
 
[18]  Yoboue, P., Diby, A., Asseu, O. and Kamagaté, A. “Stability of Dissipative Optical Solitons in the 2D Complex Swift-Hohenberg Equation,” International Journal of Physics, vol. 4, no. 4. 78-84. 2016.
 
[19]  Akhmediev N. and Ankiewicz, A. Solitons of the Complex Ginzburg-Landau equation, Springer, Berlin, 2001.
 
[20]  Akhmediev N. and Ankiewicz A. Dissipative solitons. Ed. Springer, Heidelberg. 2005.
 
[21]  Wu, L., Guo Z. J., Song, L.-J. “Properties of pulsating solitons in dissipative systems,” Chin. Phys. B, 19, No. 8 080512. 2010.
 
[22]  Tchofo-Dinda, P., Moubissi, A.B. and Nakkeeran, K. “Collective Variable Theory for Optical Solitons in Fibers,” Physical Review E, 64. 2001.
 
[23]  Mirzazadeh, M., Arnous, A. H., Mahmood, M. F., Zerrad E. and Biswas, A. “Solitons solutions to resonant nonlinear Schrodinger’s equation with time dependent coefficients by trial solution approach,” Nonlinear Dynamics, 81, Issue 1-2. 277-282. 2015.
 
[24]  Kamagate, A. and Moubissi, A-B. “Pulsating solitons in the two-dimensional Complex Swift-Hohenberg Equation,” Journal of Applied Mathematics and Physics, 6, 2127-2141.2018.
 
[25]  Facão, M. and Carvalho, M. I. “Plain and oscillatory solitons of the cubic complex Ginzburg-Landau equation with nonlinear gradient terms,” Physical Review E, 96, 042220 –October. 2017.